×

zbMATH — the first resource for mathematics

On commutators of singular integrals and bilinear singular integrals. (English) Zbl 0324.44005

MSC:
42B25 Maximal functions, Littlewood-Paley theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] B. Bajšanski and R. Coifman, On singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 1 – 17.
[2] -, Pointwise estimates for commutator singular integrals (to appear). · Zbl 0417.42011
[3] A.-P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092 – 1099. · Zbl 0151.16901
[4] A.-P. Calderón, Algebras of singular integral operators, Singular integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 18 – 55.
[5] Calixto P. Calderón, On commutators of singular integrals (to appear). · Zbl 0315.44006
[6] R. R. Coifman, Distribution function inequalities for singular integrals, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 2838 – 2839. · Zbl 0243.44006
[7] -, Characterizations of Fourier transforms of Hardy Spaces (to appear).
[8] C. Fefferman and E. M. Stein, \?^\? spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137 – 193. · Zbl 0257.46078 · doi:10.1007/BF02392215 · doi.org
[9] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.